# SDR GUUA94957120109B

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 28,695 hours, 34,388 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RT WING  X-RAY INSP, DISCOVERED SPOTS OF CORROSION ON FWD BONDED STRINGER OTBD OF WS 124.25.  REMOVED CORROSION AND INSTALLED AN EXTERNAL REPAIR STRAP.
